COLDRID TABLET 

Paracetamol B.P  500 mg  
Caffeine Anhydrous B.P  30 mg
Chlorpheniramine Maleate  4 mg

Read this leaflet carefully before you take the medicine
• Keep this leaflet. You many need to read it again.
• If you have further questions, please ask your Pharmacist or Doctor.
• This medicine has been prescribed for you. Do not pass it on to others. It may harm them, even if their symptoms are the same as yours.

In this leaflet:

1. What Coldrid tablet is and what it is used for:
2. Precautions and warning before you take Coldrid tablet 
3. How to take Coldrid tablet  
4. Possible side effects.
5. How to store Coldrid tablet  
6.  Further information

1. WHAT COLDRID TABLET IS AND WHAT IT IS USED FOR 
Coldrid tablet is a proprietary medicine containing Paracetamol, Caffeine and Chlorpheniramine as the active drugs. Paracetamol is a non-narcotic analgesic which helps relief pain and fever. Paracetamol relieves fever by modulating the heat regulating centre in the brain. It relieves pain through the inhibition of prostaglandin synthesis and elevation of the pain threshold. Chlorpheniramine is an antihistamine which prevents access of endogenous histamine to H1 receptor sites thus suppressing histamine induced allergic symptoms. Caffeine is a mild CNS stimulant to enhance action of the other 2 drugs.

2. PRECAUTIONS AND WARNING BEFORE YOU TAKE COLDRID TABLET
Do not take Coldrid tablet if:
• You are allergic or hypersensitive to any of the ingredients of Coldrid tablet.
• You have acute asthmatic attack.                                                                                                          
• You are pregnant or breast feeding.

Take special care with Coldrid tablet if:   
• You have increased intraocular pressure, hyperthyroidism, CV or renal disease, bronchial asthma or stenosing peptic ulcers.

Stop taking Coldrid tablet:
If a fever persist for 3days or more, or is recurrent. Seek medical attention immediately.

Taking other Medicines:
• Please inform your Pharmacist or Doctor if you are taking or about to take any other medicine, including those obtained without a prescription.

Driving and using Machines:
• Coldrid tablet may cause drowsiness and sedation, hence work that require alertness should be avoided.

3. HOW TO TAKE COLDRID TABLET
• Coldrid tablet should be taken exactly as your Doctor or Pharmacist directs you.
• Doses should be taken before meals, and on an empty stomach.

Dosage
6 – 12 years: One tablet 3 - 4 times daily
Adults or Children13 years and above: One to two tablets 3 - 4 times daily

4. POSSIBLE SIDE EFFECT
Like all medicines, Coldrid tablet can cause side effects, although not everybody gets them. Side effects like drowsiness, excitability in children, hypotension, dry mouth, palpitations, weak pulse, epigastric distress, rash and urticaria have been rarely reported. 

5. HOW TO STORE COLDRID TABLET
Keep tablet out of reach or sight of children and in the original package. Store product below 300C, away from light. Always check the expiry date on the label and do not use product if the expiry date has passed.  

6. FURTHER INFORMATION
Each strip pack contains four (4) tablets. Other ingredients present in Coldrid tablet are: Maize starch, povidone, microcrystalline cellulose, methyl paraben, sodium starch glycolate, tartrazine, silicon dioxide, talc and magnesium stearate.  

Date of publication / review: Effective January, 2014, this publication is subject to review every two years and upon receipt of new product information.